Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A basis for residual polynomials in $ n$ variables


Author: Marie Litzinger
Journal: Trans. Amer. Math. Soc. 37 (1935), 216-225
MSC: Primary 13B25; Secondary 11C08
DOI: https://doi.org/10.1090/S0002-9947-1935-1501784-6
MathSciNet review: 1501784
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13B25, 11C08

Retrieve articles in all journals with MSC: 13B25, 11C08


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501784-6
Article copyright: © Copyright 1935 American Mathematical Society